# SDR DALA2017021501238

- Difficulty date: February 14, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON WEB ON AFT SERVICE DOOR INNER STRUCTURE.   REPAIRED IAW ETI-88-17-060 REV 1 AND ERA 554151-14 REV ORIG.
